Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

How to reduce my sweat pores size present on either side of cheeks?

How to reduce my sweat pores size present on either sides of my cheeks.I have been taking the treatment from two months under a dermatologist and i have a scars on the top of either side of my fore-head.I'm using Ban A Tan Cream and a moisturizer.I consume 4-6 liters of water a day living at very modest temparature.
Please help me to get rid of my problem!

Thanks in Advance.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for your query

Increased size of skin pores is a common problem especially in people with oily skin.
among the treatment options available for the same, topical application of retinoic acid containing creams at night helps.
Some degree of improvement is seen on long term use.
If there is not much improvement, you can see a dermatologist for the same. There are other treatment options like using chemical peels helps.

Dr Geetika Pal
Answered: Wed, 26 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor